잠시만 기다려 주세요. 로딩중입니다.

항정신병 약물 과량 복용 후 발생한 횡문근융해증으로 인한 급성 구획증후군

Acute Compartment Syndrome Induced by Rhabdomyolysis Due to Antipsychotic Drug Overuse

대한정형외과학회지 2020년 55권 3호 p.276 ~ 280
황석하 ( Hwang Seok-Ha ) - Sungae Hospital Department of Orthopedic Surgery

홍성하 ( Hong Sung-Ha ) - Sungae Hospital Department of Orthopedic Surgery
서승표 ( Suh Seung-Pyo ) - Sungae Hospital Department of Orthopedic Surgery
김주영 ( Kim Joo-Young ) - Sungae Hospital Department of Orthopedic Surgery

Abstract

49세 남자 환자가 숙박업소에서 의식을 잃은 채 발견되어 응급실로 내원하였다. 환자는 조현증 및 주요우울증으로 항정신병 약물 및 항우울증 약물(vortioxetine hydrobromide, mirtazapine, sertraline hydrochloride, quetiapine, alprazolam)을 복용 중이었으며 환자 주변에 상기 약물들을 과량 복용한 흔적이 남아있었다. 신체검사에서 좌측 둔부 및 가측 대퇴부로 동통, 창백 및 부종 관찰되었으며 좌측 족관절 이하의 능동 관절운동이 불가하였다. 그리고 경골 및 비골신경 영역의 감각이 소실되어 있었다. 가장 종창이 심했던 가측 대퇴부에서 측정한 둔부 구획 내 압력은 42 mmHg 이었으며 자기공명영상에서 좌측 둔부 근육 및 주변 연부 조직의 부종 및 고강도 신호를 보이고 있었다. 응급 근막절개술을 시행하였고 24시간 이후 하지 감각 및 근력이 일부 회복되었다.

A 49-year-old male was found unconscious at his accommodation and visited the emergency room. He was on antipsychotic and antidepressant drugs (vortioxetine hydrobromide, mirtazapine, sertraline hydrochloride, quetiapine, and alprazolam) for schizophrenia and major depression. At the time of discovery there were signs of overdose of the drugs around the patient. A physical examination revealed, pain, pallor, and edema in the left buttocks and lateral thigh. Active ankle movements below the left ankle were not possible and sensations in the tibia and peroneal nerves were lost. The pressure in the buttock compartment was measured at 42 mmHg. Magnetic resonance imaging revealed edema and high intensity signals in the left hip muscles and surrounding soft tissue. An emergency fasciotomy was performed and partial restoration of the lower extremity sensation and muscle strength were achieved after 24 hours.

키워드

횡문근융해증; 구획증후군; 항정신병 약물
rhabdomyolysis; compartment syndromes; antipsychotic agent
원문 및 링크아웃 정보
  
등재저널 정보